Article (Scientific journals)
Problèmes de calcul intégral
Catalan, Eugène
1841In Journal de Mathématiques Pures et Appliquées, 6, p. 419-440
 

Files


Full Text
Catalan198.pdf
Publisher postprint (491.14 kB)
Download

All documents in ORBi are protected by a user license.

Send to



Details



Keywords :
Calculus, Integral; Surfaces -- Areas and volumes; Calcul intégral; Surfaces (mathématiques) -- Aires et volumes
Disciplines :
Mathematics
Author, co-author :
Catalan, Eugène ;  Université de Liège - ULiège
Language :
French
Title :
Problèmes de calcul intégral
Alternative titles :
[en] Problems on integral calculus
Publication date :
1841
Journal title :
Journal de Mathématiques Pures et Appliquées
ISSN :
0021-7824
Publisher :
Elsevier, Paris, France
Volume :
6
Pages :
419-440
Available on ORBi :
since 07 March 2016

Statistics


Number of views
17 (2 by ULiège)
Number of downloads
27 (1 by ULiège)

Bibliography


Similar publications



Contact ORBi